# SDR DALA2015071504451

- Difficulty date: July 14, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 53,594 hours, 28,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1542
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 1542, LT SIDE JUST OTBD OF AIRSTAIR CUTOUT.  REPAIRED IAW SRM 53-00-01, FIG 6.
